Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Continuous shortness of breath, feeling of tightness and block around neck. Diagnosed with anxiety as well as mild laryngitis. How an I get relief?

Hi, I have been finding it hard to breathe over the last week, like there is either tightness around my neck or something blocking it. I have been to the doctors and 1 said it was ancixty and other sad it was mild case of laringitus. This am i woke up and it felt some what worse i worried if i go bakc to the doctors they will think im just mad. I also feel quite short of breath sam
Asked On : Thu, 24 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hello, according to your condition it can be either, i would like you to go to a ENT specialist , and get a direct laryngoscopy done. cause it will rule out any pathology. you can try nebulisation with sterile water. may help. thank you
Answered: Thu, 24 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor